# SDR UALA2010012500302

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 57,279 hours, 8,459 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PATH LIGHT ON SIDE OF SEAT 1F OUT.  PATH LIGHT BROKEN OFF. REPLACED EMERGENCY LIGHT ASSY AND CHECKED OK.
